# SDR UALA2012091905311

- Difficulty date: September 18, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 70,626 hours, 12,734 cycles
- Engine: Pwa PW4077
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Sense Line
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT EEC FAILED.  LEFT UPPER PROBE AFT SENSE LINE PER FIM TASK 77-11 805 & MM 77-11-01.  REPLACED AFT LEFT UPPER PROBE SENSE LINE ACCT SEPARATED-CRACKED AT B-NUT ON PROBE END.
